# SDR UIEA2014103100527

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148T2740
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1809 OUTER CHORD SKIN & FLANGE FWD HAS A CRACK AT FWD LOWER FASTENER HOLE.  REPAIRED RT NS 1809 OUTER CHORD IAW 53A0078 FIGURE 7.
